Aa
Aa
A
A
A
Close
1446211 tn?1285698733

colorless bumpy rash on face, neck, and chest....Hypo?

hi i have graves disease and have been on methimazole 30 mg daily for almost a year. well ive been feeling pretty crappy lately and on top of it a week ago i noticed i have this weird colorless pimple like(not red or filled with anything) rash. it started on the sides of my face and has now spread down my neck to my chest and theres even a few bumps on my shoulders and on my stomach. its not painful or itchy and i mistook it for a break out until i saw it spreading. i just had my blood drawn and my endo told me to stop taking my methimazole because the dosage is too high, i didnt get my levels but im assuming that instead of being hyper that i am hypo right now cause she asked me to stop taking the methimazole immidiately. i have an appointment in a week to test everything again.

have any of you had this strange rash and could it be related to being hypo? or does it sound completely unrelated and i should just got to a dermatologist?
4 Responses
Sort by: Helpful Oldest Newest
1446211 tn?1285698733
to anyone who comes across this same thing, the rash was caused by the meds, my levels went hypo and i was OD-ing on methimazole, as soon as i stopped taking the meds the rash went away within a week.
Helpful - 0
Avatar universal
Very glad to hear from you that you identified the apparent cause and are doing much better.  Thanks for posting again and letting us know that information.  All such info helps us in trying to give members good feedback.  
Helpful - 0
Avatar universal
I have hyper thyroidism and am on the same medication and have the same problem. I went to my doctor (not my endo) and she didn't know what it was and gave me hydrocortisone which didn't really help. I have it on my face, neck, chest, and back. I hate it!! I am almost positive it's from the meds.
Helpful - 0
Avatar universal
I have hyper thyroidism and am on the same medication and have the same problem. I went to my doctor (not my endo) and she didn't know what it was and gave me hydrocortisone which didn't really help. I have it on my face, neck, chest, and back. I hate it!! I am almost positive it's from the meds.
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.